# SDR CALA2021031000286

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 100,487 hours, 17,907 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 111W22021
- Condition: Cracked
- Location: Lt Underwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS BS 1035 LH UNDERWING LONGERON REPLACEMENT-STEP 22.7 FOUND CRACK, REFER HAECO XMN NON-ROUTINE LOG PAGE 9426158, AD 2019-11-02 EA 5310-06900 REV C OP 011 - ORIGINATED BY EMP V903051. PERFORMED BY EMP V905787, FUS BS 1035 L/H UNDERWING LONGERON FRO NT SPAR LOWER CHORD CRACK AREA REPAIRED AS PER SRM 57-10-10 REPA IR 1 FIG 202 REV 84 AND ECRA 5710-02768 REV -.
